# SDR AWXA200601949

- Difficulty date: November 21, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 61,482 hours, 42,899 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 6546431279
- Part serial: BN914
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - LT OUTBOARD FOREFLAP DELAMINATED.  REMOVED AND REPLACED LT OUTBOARD FOREFLAP PER TASK CARD R3M27022.
